# SDR FDEA202403240359

- Difficulty date: March 24, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 74,064 hours, 28,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51205
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN, FOUND SEAT TRACK DAMAGED ON CROWN AREAS STA 1580 RBL 24.75.   REWORKED DAMAGED AREAS AT SEAT TRACK CROWN AREA AT BETWEEN STA 1570-1590 RBL 24.5   IAW B757 SRM 51-10-02-0G, AREA FOUND TO BE OUT OF LIMITS IAW B757 SRM 53-00-51-1A FIG 101   DETAIL 1, REMOVED AND INSTALLED NEW SEAT TRACK SECTION IAW B DWG #'S 146N5120 REV -,   PL 146N5120 REV DB AND B757 SRM 51-40-02-0G AT STA 1540-1620, RBL 24.75    MAJOR REPAIR
